# SDR USAA010513

- Difficulty date: May 7, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Broken
- Location: Fuselage
- Part time: 34,933 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND PRESSURE BULKHEAD WEB WITH BROKEN AREA .5 INCH BY .5 INCH, BS 178 WL 183 AT RBL 17.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER.  (M)
